Vol. 38, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Officers
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the structure of almost periodic transformation groups

Hsin Chu

Vol. 38 (1971), No. 2, 359–364
Abstract

In this note, among other things, we shall establish the following result: THEOREM. Let (H,X,π) be an effective transformation group, where X is a compact 3-dim, connected manifold, H is a connected locally compact but non-compact topological group and H acts on X almost periodically. Then H must be a Lie group.

Mathematical Subject Classification
Primary: 57E15
Milestones
Received: 20 February 1970
Published: 1 August 1971
Authors
Hsin Chu